Buy Citrosan Online

Buy Citrosan Online Without a Prescription - Online Pharmacy United Kingdom

Citrosan is a hot, lemon-flavoured drink that helps relieve the symptoms of the cold and flu, such as pain and fever. The active ingredients in this medicine are paracetamol and Vitamin C.
Rating: 5 stars, based on 15 reviews
Package Price Order
Citrosan drink 5 sachetsEUR 4.70Buy Now
Citrosan drink 10 sachetsEUR 7.50Buy Now
Citrosan drink 15 sachetsEUR 8.90Buy Now

How to purchase Citrosan in United Kingdom

Citrosan is an original medical product mass-produced on the supreme quality equipment documented by ISO 9001:2000. The equipment and ways of production of Citrosan conform to the standards of Good Manufacturing Practices (GMP) comprising maintenance of quality standards, control and quality warranty.

Being an actual treatment of Headache, Citrosan is considered as the prime product provided in the packages of various dosages and quantities. The reason to purchase more units, is in the big savings, you can make. You pay less for each next unit in the package. Regular customers receive 10% discount. In addition, there is an opportunity to get pills for nothing as a gift. Making an order is very simple – you choose the units of the needed dosage and quantity and click Buy Now button in a respective line.

Citrosan is delivered to United Kingdom without delay or customs issues. The shipping of the product is carried out in well-packed parcels containing no information about the recipient and the content. The same way is applied to the bank statement of the customer which will not contain the product name.

We assure exceptional manufacturer's warranty for Citrosan product and propose it as a therapy. Still we urge you to buy Citrosan online only in cases of firm conviction and diagnosis of having disease and awareness of its possible adverse reactions.

In a different situation we highly advise you to consult a doctor and inquire about possible consequences. We affirm that Citrosan therapy will not be harmful for your health and wellbeing if used properly and with accordance to the recommended dosage. To learn more about Citrosan continue exploring additional information.

Product information What is Citrosan? What is Citrosan used for? How to use Citrosan Dosage Side effects When not to use Citrosan Pregnancy/driving ability/alcohol

 

What is Citrosan?

Citrosan is a hot, lemon-flavoured drink that helps relieve the symptoms of the cold and flu, such as pain and fever. The active ingredients in this medicine are paracetamol and Vitamin C. Paracetamol is an over-the-counter painkiller that reduces fever. Vitamin C helps boost resistance, which enables the body to get the virus under control and heal faster. Citrosan does not require a prescription and is available in packs with 5, 10 and 15 sachets.

What is Citrosan used for?

Citrosan is used to relieve the symptoms of the cold and flu, such as:

Headache; Sore throat; Coughing (tickly coughs or chesty coughs); Sneezing; Blocked nose or runny nose; Loss of appetite; Fever; Muscular pain. The cold and flu are caused by viruses. Citrosan does not heal the cold or flu, but it helps ease symptoms such as pain, fever and other discomforts.

How to use Citrosan

Citrosan is available in powder form. Empty the contents of one sachet into a cup, add half a cup of hot water and stir to dissolve. Add sugar if desired. The hot drink is lemon-flavoured and is most effective in soothing a sore throat if drunk immediately. Do not use this medicine for more than 14 consecutive days without consulting a doctor.

Dosage

Citrosan contains 500 mg of paracetamol and 50 mg of Vitamin C per sachet. The usual dose is:

Adults and children aged 15 and above: one to two sachets every four to six hours as necessary, up to a maximum of six sachets in 24 hours. Children aged 12 to 15: one sachet every four to six hours as necessary, up to a maximum of four to six sachets in 24 hours. Children aged 9 to 12: one sachet every four to six hours as necessary, up to a maximum of three to four sachets in 24 hours. Always follow the prescribed dosage and read the package leaflet closely before use. Citrosan should be drunk as hot as possible and is therefore not suitable for children under the age of nine.

Side effects

Like all medicines, Citrosan can cause side effects. Citrosan contains paracetamol, which generally has few side effects. In rare cases, paracetamol may cause skin irritation and red bumps (hives). Consult a doctor if the side effects are severe or bothersome. See the package leaflet for more information on possible side effects.

When not to use Citrosan

Citrosan is not suitable for everyone and should not be used if:

you are hypersensitive or allergic to paracetamol, ascorbic acid (Vitamin C) or any other ingredient in this medicine; you are on a sugar-free diet (one sachet of Citrosan contains 3 grams of sugar); you are on a salt-free diet (one sachet of Citrosan contains 123 mg of sodium); Vitamin C may interact with other medicines. See the package leaflet for more information about contraindications and interactions.

Pregnancy/driving ability/alcohol

Citrosan is safe to use by pregnant and nursing mothers, provided the maximum dose is not exceeded. Citrosan does not interact with alcohol or affect your ability to drive safely.

 

Search Keywords Related To Citrosan

FREE SHIPPING & RETURN

Free shipping on all orders over $99.

MONEY BACK GUARANTE

100% money back guarantee.

ONLINE SUPPORT 24/7

We have online and phone support